Exponential Stability of Nonlinear Time-varying Differential Equations and Applications
MetadataShow full metadata
In this paper, we give sufficient conditions for the exponential stability of a class of nonlinear time-varying differential equations. We use the Lyapunov method with functions that are not necessarily differentiable; hence we extend previous results. We also provide an application to exponential stability for nonlinear time-varying control systems.
CitationLinh, N. M., & Phat, V. N. (2001). Exponential stability of nonlinear time-varying differential equations and applications. Electronic Journal of Differential Equations, 2001(34), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.